# SDR A6WA201040106

- Difficulty date: January 31, 2010
- Submitted: March 5, 2010
- Operation: Air carrier
- Aircraft: N429AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7711
- Aircraft time: 17,065 hours, 15,894 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 625
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OBLIQUE ANGLE UNDERBEAM CRACKED.  REMOVED RT OBLIQUE ANGLE AND REPLACED RT OBLIQUE ANGLE IAW SRM 51-24-16.
